Tau-method approximations for the Bessel function Y0(z)

Zhang J. and Belward J.A. (1995) Tau-method approximations for the Bessel function Y0(z). Computers and Mathematics with Applications, 30 7: 5-14. doi:10.1016/0898-1221(95)00120-N

Author Zhang J.
Belward J.A.
Title Tau-method approximations for the Bessel function Y0(z)
Journal name Computers and Mathematics with Applications   Check publisher's open access policy
ISSN 0898-1221
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1016/0898-1221(95)00120-N
Open Access Status Not yet assessed
Volume 30
Issue 7
Start page 5
End page 14
Total pages 10
Language eng
Subject 1703 Computational Theory and Mathematics
2605 Computational Mathematics
2611 Modelling and Simulation
2604 Applied Mathematics
Abstract We exploit the Lanczos τ-method, with perturbations proportional to Faber polynomials, to approximate the Bessel function of the second kind Y0(z) for specific regions of the complex plane. Accuracy comparisons are made among the power series, direct and integrated forms of the τ-method and the Chebyshev series.
Keyword Bessel functions
Chebyshev series
Faber polynomials
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:09:15 EST by System User on behalf of Learning and Research Services (UQ Library)